Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Done follicular study. Taken HMG-150 injection. Will she ovulate normally?

Hii ,my wife today conducted follicular study ,its eight day from LMP,she was given 2 dose of injection of HMG-150,the report of Right ovary was 18 x 18 x msf, left ovary msf i just want to know will she would ovulate normally ,should i keep relation with her to get pregnant is it possible to conduct iui in this cycle.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response

Welcome to HealthcareMagic

Follicle on right ovary has reached its maturity.If endometrial thickness is good then HCG injection can be given for rupture of egg and then you can try timed intercourse or go ahead with IUI. She may ovulate normally also and if you want to try timed intercourse this cycle ,I would suggest to predict ovulation by using ovulation detection kits. Consult your doctor for further management.

Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor